My questions is---My boyriend (tony) is on day 25 of colt turkey from a 10-15 a day 10mg perc habbit. He is doing pretty good overall but for the last few nights he is exp. night sweats. I mean sweat pouring from him, soaking the bed and pillow. So much that it wakes me and him. Is this common due to wd still or is this maybe something else? Thanks any comment or suggestion would help
With the usual night sweats I always got days 2,3,4, you are OK and all of a sudden you are having a hot flash and are drenched and feel like you're in a sauna. You kick off the covers and then 10 min later, you are cold and put the covers back on. Then this process repeats itself all night. I always get those the first 3 days or so.
The other day though, (day 9, I think) the chills and night sweats started again. With these sweats I'm getting now. I don't get ANY hot flash. I feel cold the entire time but sweating bad from mostly above the waist only. The wetter my shirt becomes, the more I shiver until I am freezing. I was shaking so bad when I finally got up the first night they came back, could hardly walk or turn on bath tap.
I would be interedted if Tony's sweats are the usual kind or if they feel different to him this time around????
sweating the toxins out is never comfortable but you can do things that help.. lay down towels on his pillow and over the sheets they soak it up and make it not so uncomfortable.. then change when they get wet He may get a lil more sleep this way.. You should also as it does not spread this way sorta contained.. This should not last much longer.. he should drink a lot of water to flush his system.. and a Big Congrats on 25 days !!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.